Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
ls206816

Problems With Lungs While Takin Accutane.

Recommended Posts

Hey guys! I'm on my 21st day taking Accutane and my lungs feel really dry and its slightly difficult to breathe. I don't know if its because of Accutane or I developed some time of asthma or something. It's also really cold where I live so I don't know if that has something to do with it. Or maybe I'm not getting enough water. Has anyone ever experienced this or heard of this? I googled it an no results came up that were related to what I'm experiencing.

Share this post


Link to post
Share on other sites

I would try and call the doc if possible! There was someone on here a while back who got pleurisy! You may be cong down with something too which accutane can slow the healing process! How water are you drinking?

Share this post


Link to post
Share on other sites

At least 10 cups a day. But I looked up pleurisy and it says sharp pains and I don't have that. Mine is more of aching.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×